# SDR SWAA2022081122230

- Difficulty date: June 23, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727B+10; BS 727B+14; BS 727C+6; BS 727C+7; BS 727D+6. / DAMAGE FOUND TO BE OUT OF LIMITS WITH REMAINING THICKNESS OF .035' OF ORIGINAL THICKNESS OF .040'. IAW SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2.;[03] DIAL DEPTH GAUGE USED IN CORRECTIVE ACTION 2 ID:ATS2473 S/N: UNKNOWN DUE:07/2022;[04] INSPECTED ACTION 1-3; VERIFIED MEASUREMENT TABLE;[05] FABRICATED ; LOCATED AND DRILLED NEW AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT ; SPLICES AT BS 727+4 TO BS 847 ; LBL 21 ; IAW SRM 53-00-53-2R-6 ; SRM 51-40-05-0G-0; DWG 146A7502; ID:0027;REV:- ; FROM BAC1496-377#7075T62; LOT#1490497-1; APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802; OK TO APPLY PRIMER;[06] VERIFIED CORRECTIVE ACTION 5.;[07] APPLIED PRIMER ON FABRICATED PARTS AND SPLICE IAW SOPM 20-41-02. OK TO INSTALL SPLICE AT BS 727+10;[08] APPLIED PRIMER ON FABRICATED PARTS AND SPLICE IAW SOPM 20-41-02. OK TO INSTALL SPLICE AT BS 727+10;[09] VERIFIED CORRECTIVE ACTION STEPS 7 AND 8 COMPLETED;[10] INSTALLED SPLICE AT BS747+10 ON SIDEWALL SUPPORT LBL 21 IAW SRM 53-00-53-2R-6 PARAGRAPH 4.K TO 4.L AND DWG 146A7502 ID:0049 REV
